I left off my last post with a blood sugar of 164. I am going to start giving the meter’s time, which is 1 hour and 13 minutes faster than real time. I cannot fix it now, because that would change my info.

So, 164 was at 9:59. I ate 2 masala burgers and some Island salsa.

11:15  178

12:30  167

1:45  126

4:13  96

4:42  92

7:32  67   I woke up shaking like crazy and very weak. Drank a mug of chocolate milk with my morning meds. Ate a package (3 wafers) of Quaker breakfast flats, golden raisin cinnamon with 29 carbs. I got them free….never ate them before. I was trying to get carbs in ASAP to stop the violent shaking.

8:20  121  Still shaking like crazy. Heart pounding. Weak.

8:51  125  Shaking isn’t going away. My heart hurts.

10:37  174 Still shaking, heart pounding, weak, chest hurts. Just ate some proper food. Eggs scrambled with a bit of sausage, onion, mushrooms, green pepper, cheddar cheese with Sriracha bbq sauce on the side.

11:24  230  The chest pain is awful 😦

My fingers are getting sore from all the poking! After all these mornings with hypoglycemia….both with and without Lantus….I think I have established the fact that something is very wrong. It has been more than 36 hours since my last Lantus insulin shot, so it should be out of my system, yet I am still going hypo! 😮

I have researched quickly for the last couple of days. There aren’t many reasons why a diabetic suddenly starts going low, even while NOT on insulin. It usually means that something is not signaling the pancreas to stop sending out insulin of its own. So far I have read about insulinomas of the pancreas that cause that, plus there is something the liver sends out that might be missing. I hope it’s not a scary reason for me.

This really sucks 😦 I am going to have to seek out medical care today. The last thing I want to do is go to the ER. Once when I was sick, Heather found a # for an emergency phone consult with a doc in my internist’s medical clinic. I tried finding it online, but haven’t yet.

pred

Yesterday I sent a MyChart email to my internist about this, but no one ever got back to me. The GP’s office told me to go to the ER yesterday. I need to do something today. It’s very scary to be so shaky and weak. My hands and feet are ice cubes. I keep getting random, sudden edema of hands and feet. Everything I have read says this is dangerous. Why does this stuff always need attention on nights, weekends and holidays???

mglook

It has been 3 hours since I took my last Mestinon Timespan. It’s 3 more hours until I need another one. Myasthenia gravis has decided to get in on the weakness. Geeze, steroids have taken away my neck. I am soooooo round! That sure happened fast. I have been on Medrol for a couple of months. My chest is NOT feeling good. Lots of pressure and pain. It has been a month since I was in the ER for that. It’s NOT my heart!!! It’s something making my heart pound. As usual, I am very, very conflicted about what to do next.

weak

Advertisements